MathSciNet Relay Station
MathSciNet bibliographic data
MR935916 81C99 (81J05)
Ford, G. W.; Lewis, J. T.; O'Connell, R. F. Dissipative quantum tunneling: quantum Langevin equation approach. Phys. Lett. A 128 (1988), no. 1-2, 29–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement